Remarks about Signorini's problem in linear elasticity
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 8 (1981) no. 4, p. 605-645
@article{ASNSP_1981_4_8_4_605_0,
     author = {Kinderlehrer, David},
     title = {Remarks about Signorini's problem in linear elasticity},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {4},
     year = {1981},
     pages = {605-645},
     zbl = {0482.73017},
     mrnumber = {656002},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_4_605_0}
}
Kinderlehrer, David. Remarks about Signorini's problem in linear elasticity. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 8 (1981) no. 4, pp. 605-645. http://www.numdam.org/item/ASNSP_1981_4_8_4_605_0/

[1] S. Agmon - A. Douglis - L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general conditions, II, Comm. Pure Appl. Math., 22 (1964), pp. 35-92. | MR 162050 | Zbl 0123.28706

[2] S. Campanato, Proprietà di holderianità di alcune classi di funzioni, Ann. Scuola Norm. Sup. Pisa, 17 (1963), pp. 175-188. | Numdam | MR 156188 | Zbl 0121.29201

[3] G. Duvaut - J.L. Lions, Les inéquations en méchanique et en physique, Dunod, Paris (1972). | MR 464857 | Zbl 0298.73001

[4] G. Fichera, Problemi elastostatici con vincoli unilaterali : il problema di Signorini con ambigue condizioni al contorno, Atti Accad. Naz. Lincei, 8 (1963 -1964), pp. 91-140. | MR 178631 | Zbl 0146.21204

[5] D.G. De Figueiredo, The coerciveness problem for forms over vector valued functions, Comm. Pure Appl. Math., 16 (1963), pp. 63-94. | MR 149082 | Zbl 0136.09502

[6] J. Frehse, Two dimensional variational problems with thin obstacles, Math. Z., 143 (1975), pp. 279-288. | MR 380550 | Zbl 0295.49003

[7] F. Gehring, The Lp integrability of the partial derivatives of a quasi-conformal mapping, Acta Math., 130 (1973), pp. 265-277. | MR 402038 | Zbl 0258.30021

[8] M. Giaquinta - G. Modica, Regularity results for some classes of higher order non linear elliptic systems, J. Reine Angew. Math., 311 (1979), pp. 145-169. | MR 549962 | Zbl 0409.35015

[9] S. Hildebrandt - K.-O. Widman, Some regularity results for quasi-linear elliptic systems of second order, Math. Z., 142 (1975), pp. 67-86. | MR 377273 | Zbl 0317.35040

[10] J.J. Kalker, Aspects of contact mechanics, in Proc. of Int. Union of Theoretical and Appl. Mech. (Pater and Kalker, eds.), Delft. Univ. Press (1975), pp. 1-25. | MR 445987 | Zbl 0318.73016

[11] D. Kindfrlehrer, The smoothness of the solution of the boundary obstacle problem, J. Math. Pures Appl. 60 (1981) pp. 193-212. | MR 620584 | Zbl 0459.35092

[12] D. Kinderlehrer - G. Stampacchia, An introduction to variational inequalities and their applications, Academic Press, New York (1980). | MR 567696 | Zbl 0457.35001

[13] R.J. Knops - L.E. Payne, Uniqueness theorems in elasticity, Spring, New York, Heidelberg-Berlin (1971). | MR 421244 | Zbl 0224.73016

[14] H. Lewy, On a variational problem with inequalities on the boundary, Indiana J. Math., 17 (1968), pp. 861-884. | MR 222734 | Zbl 0153.43303

[15] H. Lewy, On the coincidence set in variational inequalities, J. Differential Geometry, 6 (1972), pp. 497-501. | MR 320343 | Zbl 0255.31002

[16] J.L. Lions - G. Stampacchia, Variational inequalities, Comm. Pure Appl. Math., 20 (1967), pp. 493-519. | MR 216344 | Zbl 0152.34601

[17] N.G. Meyers, An Lp estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Scuola Norm. Sup. Pisa, 17 (1963), pp. 189-206. | Numdam | MR 159110 | Zbl 0127.31904

[18] C.B. Morreyjr., Multiple integrals in the calculus of variations, Springer, New York (1966). | MR 202511 | Zbl 0142.38701

[19] N.I. Muskhelishvili, Singular Integral Equations, Noordhoff, Groningen (1953). | MR 355494 | Zbl 0051.33203

[20] N.I. Muskhelishvili, Some basic problems of the mathematical theory of elasticity, Noordhoff, Groningen (1953). | MR 58417 | Zbl 0052.41402

[21] L. Nirenberg, Remarks on strongly elliptic partial differential equations, Comm. Pure Appl. Math., 8 (1955), pp. 648-674. | MR 75415 | Zbl 0067.07602

[22] A. Signorini, Questioni di elasticità nonlinearizzata e semilinearizzata, Rend. Mat., 18 (1959). | MR 118021 | Zbl 0091.38006

[23] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier Grenoble, 15 (1965), pp. 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[24] P. Villaggio, A unilateral contact problem in linear elasticity, J. Elasticity, 10 (1980), pp. 113-119. | MR 576162 | Zbl 0425.73097

[25] K.-O. Widman, Hölder continuity of elliptic systems, Manuscripta Math., 5 (1971), pp. 299-308. | MR 296484 | Zbl 0223.35044